A Self-Stabilizing Algorithm for Cut Problems in Synchronous Networks

TitleA Self-Stabilizing Algorithm for Cut Problems in Synchronous Networks
Publication TypeJournal Article
Year of Publication2010
AuthorsSauerwald, T., & Sudholt D.
Published inTheoretical Computer Science
Volume411
Issue14-15
Page(s)1599-1612
Other Numbers2855
Bibliographic Notes

Theoretical Computer Science, Vol. 411, Issues 14-15, pp. 1599-1612

Abbreviated Authors

T. Sauerwald and D. Sudholt

ICSI Research Group

Algorithms

ICSI Publication Type

Article in journal or magazine